Jump to content

Search the Community

Showing results for tags 'Agomelatine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships
  • The commons
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Found 5 results

  1. Hi. After three years I want to come off Agomelatine (Valdoxan). I'm in the UK but my Psych is in Spain so can't ask him for info until I go back. My main concern is that (together with 10 mg diazepam for which there is lots of tapering info), I find it helps my insomnia tremendously but I wake up feeling like a zombie. Trying to get info on how to taper, I take 25mg. I read there are supposed to be no withdrawal effects but has anyone come off it and found they can't sleep? I need to come off it as NHS won't prescribe it and I can no longer afford it. Many thanks
  2. How are you doing, RipVanWinkle? I am currently having hard time with valdoxan withdrawal after being on it about 1 year, and stopped cold turkey. Previously I have stopped it without any withdrawal, so it was/is weird for me that it's there. So far the worst symptom I'm experiencing is blurred, hypersensitive vision, and it hasn't improved in a month.
  3. Hey all! This is my first post here and I'm so glad I found this forum. I've been feeling desperate for months. My question is about drug-induced derealization. I took the combo of Effexor + Valdoxan and only felt good for a month while being on them. In hindsight I almost seemed manic. Then, suddenly, I got very strong derealization that lasted for weeks. It lifted a bit for a few feeks and then came about again when I had a drink one night. I have now tapered off Effexor, I took my last pill about three weeks ago. Three days ago I also started tapering off Valdoxan. I take Oxazepam to cope with the symptoms. I feel like I broke my brain for good. The only other time I've felt derealization was when I ate a hash brownie and clearly it was too much for me. I used to be a caring and fun person before going on the antidepressants. Right now I feel like I'm just completely empty inside. I do and feel things because I know I have to, but I seriously don't care about anything at all. When I do feel emotion, it's mostly fear or worry. Has anyone else expierienced drug-induced DR? Did it go away when you started to withdraw from the drug? How do you cope with this?
  4. Tapering Valdoxan / Agomelatine

    As I am taking a medication not many people have experience with, there is no topic about tapering it. I am not at a stage to start tapering Valdoxan, but I constantly worry, that once I wish to start, there is no information or support available for me to take guidance from. So I started this topic here and I am asking if anyone has any piece of information on how one would go about tapering Valdoxan, please be so kind and post here. Or if you know of anybody who has already done it or if you have stumbled upon any information anywhere else in the Web. Perhaps by the time I am ready to taper these pieces of information will have formed a good plan. Background: The Valdoxan pill has a coating so I am worried what will happen, if I break it. It has no line for breaking either. Also I have no idea if it would be ok to make it into a liquid. I would like to do a liquid taper, if possible, because I see no other way to do it accurately. It is said to have an effect on the melatonin system and the pharmaceutical company claims it has no WD. I know better not to believe that but could it still be a bit of a good sign that they have not had acute WD problems in their short term studies? Or am I too naive to hope that?
  5. RipVanWinkle

    Firstly, I want to say how grateful I am to have found this forum and to get a feel for the way it is moderated. Calm, practical and sensible advice from and to those who need it. My 14-year marriage broke down five years ago. I walked straight into a new relationship and the love hormones stopped me from feeling too bad. But when they wore off about 3 years ago (I'm still in love with her without the wash of hormones), I realised that I had become a profoundly sad person with little capacity for joy or pleasure. There were many things but perhaps the clearest example is that I stopped listening to music, once one of my deepest pleasures; there was simply nothing in it for me. Music that once moved me to tears of joy just buzzed in my ears annoyingly. So 25 months ago I started taking Cymbalta. One day, about 2 weeks after starting medication, I caught myself cheerfully humming a tune walking down the street. It actually worked... Wonder Drug!! But life moved on, some of the circumstances that had pushed me into depression softened, and I decided I should be okay without drugs. I was never really depressed before my marriage breakdown so I should be able to stop taking Cymbalta right? Within a couple of days of stopping, (without medical advice), I was swamped with an indescribable sense of impending doom. It was as if everything I trusted was going to fail me and everyone I loved would be lost to me. Describing it now does not capture how utterly hopeless, empty and scared I felt without the drug. I went straight back on Cymbalta and spoke to my psychiatrist who scolded me and said, "This is a long term thing. Don't expect to come off Cymbalta for a long time." That was about 9 months ago and I have decided that I disagree with her. I want to come off it now. I now associate Cymbalta with a bland kind of nothingness. I don't "feel" like I once was able to "feel". It has taken away something real. Hard to define, but I want it back. Three weeks ago I started taking my capsule on alternate days. I noticed the difference in my awareness and general mood, but that has stabilised and I seem to be coping with one dose every second day. I know that this approach is discouraged on this site so I have some reading to do, but it does seem to be working for me so far. For now I will stick to this dose and see how I go. I do not expect to reduce again for some weeks or longer. And, yes, I will tell my psychiatrist before I reduce again. My name is Rip Van Winkle. Sometimes feel as if I have suddenly woken up, at the age of 48, and have a lot of catching up to do.
×

Important Information

By using this site, you agree to our Terms of Use.